Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Tightly closed ideals


Authors: Melvin Hochster and Craig Huneke
Journal: Bull. Amer. Math. Soc. 18 (1988), 45-48
MSC (1980): Primary 13C99
MathSciNet review: 919658
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] J.-F. Boutot, Singularités rationelles et quotients par les groupes réductifs, Invent. Math. 88 (1987), 65-68. MR 877006
  • [BrS] J. Briançon and H. Skoda, Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de C, C.R. Acad. Sci. Paris Sér. A 278 (1974), 949-951. MR 340642
  • [GR] H. Grauert and O. Riemenschneider, Verschwindungsätze für analytische kohomolo-giegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263-290. MR 302938
  • [H1] M. Hochster, Topics in the homological theory of modules over commutative rings, C.B.M.S. Regional Conf. Ser. in Math., No. 24, Amer. Math. Soc., Providence, R.I., 1975. MR 371879
  • [H2] M. Hochster, Canonical elements in local cohomology modules and the direct summand conjecture, J. Algebra 84 (1983), 503-553. MR 723406
  • [HH] M. Hochster and C. Huneke, Tight closures, invariant theory, and the Briançon-Skoda Theorem, in preparation.
  • [HR1] M. Hochster and J. L. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Adv. in Math. 13 (1974), 115-175. MR 347810
  • [HR2] M. Hochster and J. L. Roberts, The purity of the Frobenius and local cohomology, Adv. in Math. 21 (1976), 117-172. MR 417172
  • [K] G. Kempf, The Hochster-Roberts theorem of invariant theory, Michigan Math. J. 26 (1979), 19-32. MR 514958
  • [LS] J. Lipman and A. Sathaye, Jacobian ideals and a theorem of Briançon-Skoda, Michigan Math. J. 28 (1981), 199-222. MR 616270
  • [LT] J. Lipman and B. Teissier, Pseudo-rational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michigan Math. J. 28 (1981), 97-116. MR 600418
  • [PS] C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale, I.H.E.S. Publ. Math. 42 (1973), 323-395.
  • [W] K. Watanabe, Study of F-purity in dimension two, Tokai University, Hiratsuka, Japan, preprint. MR 977783

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 13C99

Retrieve articles in all journals with MSC (1980): 13C99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15592-9